# SDR DALA2022101806737

- Difficulty date: October 14, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 65,945 hours, 8,628 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3318 COFFEE MAKER 1 RIGHT MID GALLEY LEAKS. CORRECTIVE ACTION: SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0002:3810-9202/003 00464 REPLACED COFFEE MAKER REF A330 AMM 25-35. (2451982)
